Journal article icon

Journal article

Sliding of general frictional complete contacts

Publication status:
Published

Actions


Access Document


Authors


Karuppanan, S More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Journal:
INTERNATIONAL JOURNAL OF MECHANICAL SCIENCES
Volume:
50
Issue:
9
Pages:
1404-1410
Publication date:
2008-09-05
DOI:
ISSN:
0020-7403
URN:
uuid:283b0b9f-7ef0-436c-a74e-6091b43849f9
Source identifiers:
63647
Local pid:
pubs:63647

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP